# SDR P5CA9600322

- Difficulty date: July 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859FT
- Make and model: Boeing 747123
- Aircraft serial: 20326
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Tire
- Part number: 260356115
- Condition: Ruptured
- Location: Nr 9 Wheel
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 9 MAIN TIRE RUPTURED DURING TAXI INTO GATE.  REMOVED AND REPLACED NR 9 TIRE IAW MM 32-45-01, REPLACED NR 10 AS PRECAUTIONARY IAW MM 32-45-01.  FUSELAGE, WHEEL WELLS AND GEAR DOORS INSPECTED PER BURST TIRE INSPECTION, MM 05-51-34, SATISFACTORY.  NO EVIDENCE OF FLAT SPOTTING OR LOCKED BRAKES.
